# SDR DXTA2023103099190

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 4,645 hours, 3,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE HANDLE TO THE CLOSED POSITION.  FOUND ONE AFT CABIN DOOR PIN BOUND UP AND NOT LETTING THE DOOR HANDLE MOVE. REMOVED CABIN DOOR STEPS. FREED UP DOOR PIN AND LUBED IAW CE-680A AMM 12-20-40.  HANDLE IS NOW MOVING NORMALLY. REINSTALLED CABIN STEPS IAW CE-680A AMM 52-10-50.  CABIN DOOR IS NOT OPENING AND CLOSING NORMALLY IAW CE-680A AMM 52-10-00.
